Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 12:42:22 PM

Login with username, password and session length


Members
  • Total Members: 22201
  • Latest: dvarun
Stats
  • Total Posts: 620006
  • Total Topics: 46710
  • Online Today: 277
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I started Epzicom last week & feel Horrible Fatigue! Can I go back to Combivir?  (Read 1132 times)

0 Members and 1 Guest are viewing this topic.

Offline LA Dude

  • Member
  • Posts: 7
Hello POZ Dudes and Dudettes!

My doctor switched me to Epzicom from Truvada about a week ago. I am still taking Viramune and have been on it ever since I was diagnosed in 2000. I have the WORST fatigue of my entire life! I feel like I wanna lay in bed and cry all day!

I did also have considerable fatigue with Truvada....but NEVER this Bad!!!! I always felt great on my Combivir/Viramune combo 2000-2006. My present doctor seems reluctant to put me back on Combivir even though all my levels were great before.
Does anyone know if I can switch back to Combivir?
Anyone have a guess why my doctor is resistant to my wanting to switch back?

I am a very active Dude and cannot survive with this fatigue much longer......anyone have a similar experience?

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
LA -- there's an adjustment period for almost all ARVs, where you can feel some pretty yucky short-term side effects that last a couple of weeks.  I'd recommend waiting another week or two.  If you still have terrible fatigue after your 3rd week on Truvada, then push your doc to switch you back.

Offline Miss Philicia

  • Member
  • Posts: 23,557
  • celebrity poster, faker & poser
Agreed.  Often it's just bad for a few weeks during the first month.  I've been on 90% of available HIV medications and on average it's never the first week for me, but weeks 2-4.  Once I make it through that my body has adjusted and generally it's worked out fine.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.